加载中…
Let be an integer with . A digraph is -quasi-transitive, if for any path of length , and are adjacent. Suppose that there exists a path of length at least in . Let be a shortest path of length in . Wang and Zhang [Hamiltonian paths in -quasi-transitive digraphs, Discrete Mathematics, 339(8) (2016) 2094–2099] proved that if is even and , then and $D[V(D)\setminus V(P)]kk\ge 5D[V(P)]$ is either a semicomplete digraph or a semicomplete bipartite digraph and is either a semicomplete digraph, a semicomplete bipartite digraph or an empty digraph.

生成讲解博客的中文版本

生成AI智能校验的中文版本